MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® AMM AMMONIA FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® AMM AMMONIA FLEX® REAGENT CARTRIDGE
Model Number 10711992
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding a discordant, falsely elevated ammonia (amm) patient result obtained on a dimension vista 1500 system.Siemens is investigating the event.
 
Event or Problem Description
A discordant, falsely elevated ammonia (amm) result was obtained on a patient sample on a dimension vista 1500 system.The discordant result was reported to the physician.The patient was transferred to another hospital facility and a new sample was processed on an alternate non-siemens instrument.A lower result was obtained and reported.The customer stated that the patient was sent to the alternate hospital due to the discordant, falsely elevated amm result.There are no known reports of adverse health consequences to the patient due to the discordant amm result or due to the transfer to the hospital.
 
Additional Manufacturer Narrative
Initial mdr 2517506-2021-00082 was filed (b)(6) 2021.Additional information ((b)(6) 2021): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the falsely elevated ammonia (amm) results.Hsc reviewed the information provided by the customer and the instrument data files.Quality control was in range and no similar events were reported with other patient samples indicating that the instrument and assay were performing acceptably.A potential product issue has not been identified.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section e1 has been updated to show the correct initial reporter name, ziekenuis bernhoven.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® AMM AMMONIA FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key11519038
Report Number2517506-2021-00082
Device Sequence Number3678759
Product Code JIF
UDI-Device Identifier00630414948102
UDI-Public00630414948102
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K123677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2021
Device Model Number10711992
Device Catalogue NumberK3119 SMN 10711992
Device Lot Number20211BA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer04/05/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1